The Michigan Mathematical Journal

A relation between height, area, and volume for compact constant mean curvature surfaces in M2 x R

Claudemir Leandro and Harold Rosenberg

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 61, Issue 1 (2012), 123-131.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1331222850

Digital Object Identifier
doi:10.1307/mmj/1331222850

Mathematical Reviews number (MathSciNet)
MR2904004

Zentralblatt MATH identifier
1260.53115

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C43: Differential geometric aspects of harmonic maps [See also 58E20]

Citation

Leandro, Claudemir; Rosenberg, Harold. A relation between height, area, and volume for compact constant mean curvature surfaces in M 2 x R. Michigan Math. J. 61 (2012), no. 1, 123--131. doi:10.1307/mmj/1331222850. https://projecteuclid.org/euclid.mmj/1331222850


Export citation

References

  • J. A. Aledo, J. Espinar, and J. Gálvez, Height estimates for surfaces with positive constant mean curvature in $M^{2}\times{\Bbb R},$ Illinois J. Math. 52 (2008), 203–211.
  • L. Barbosa and M. do Carmo, A proof of a general isoperimetric inequality for surfaces, Math. Z. 162 (1978), 245–261.
  • P. Bérard and R. Sa Earp, Examples of $H$-hypersufaces in ${\Bbb H}^{n}\times{\Bbb R}$ and geometric applications, Mat. Contemp. 34 (2008), 19–51.
  • D. Hoffman, J. de Lira, and H. Rosenberg, Constant mean curvature surfaces in ${\Bbb M^{2}\times{\Bbb R},$} Trans. Amer. Math. Soc. 358 (2006), 491–507.
  • R. López and S. Montiel, Constant mean curvature with planar boundary, Duke Math. J. 85 (1996), 583–604.
  • T. Sakai, Riemannian geometry, Transl. Math. Monogr., 149, Amer. Math. Soc., Providence, RI, 1992.
  • J. Serrin, On surfaces of constant mean curvature which span a given space curve, Math. Z. 112 (1969), 77–88.